Browse by Tanszék

Group by: Creators | No Grouping
Jump to: B | K | T
Number of items: 8.

B

Benko David and Dragnev Peter and Totik Vilmos: Convexity of harmonic densities.
Revista Matematica Iberoamericana, 28 (4). pp. 947-960. ISSN 0213-2230 (2012)

K

Kérchy László and Totik Vilmos: Compression of quasianalytic spectral sets of cyclic contractions.
Journal of Functional Analysis, 263 (9). pp. 2754-2769. ISSN 0022-1236 (2012)

T

Totik Vilmos: Bernstein-type inequalities.
Journal of Approximation Theory, 164 (10). pp. 1390-1401. ISSN 00219045 (2012)

Totik Vilmos: Chebyshev polynomials on a system of curves.
Journal d'Analyse Mathematique, 118 (1). pp. 317-338. ISSN 0021-7670 (2012)

Totik Vilmos: On normality of orthogonal polynomials.
Jaen Journal on Approximation, 4 (1). pp. 73-83. ISSN 1889-3066 (2012)

Totik Vilmos: The Polynomial Inverse Image Method.
In: Neamtu Marian; Schumaker Larry (szerk.) Approximation Theory XIII: San Antonio 2010. Springer, New York, pp. 345-365. (2012) ISBN 978-1-4614-0771-3

Totik Vilmos: Polynomials with zeros and small norm on curves.
Proceedings of the American Mathematical Society, 140 (10). 3531-3539 . ISSN 0002-9939 (2012)

Totik Vilmos: The size of irregular points for a measure.
Acta Mathematica Hungarica, 136 (3). pp. 222-231. ISSN 0236-5294 (2012)

This list was generated on 2022. május 20. 17:47:58 CEST.